RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 3  


Ordinary Differential Equations
Analytic and qualitative theory, and also asymptotic behavior of the solutions of the system of equations $\frac{dx}{dz}=\frac1{z}\sqrt{xy(x+y)}$, $\frac{dy}{dz}=\frac1{1-z}\sqrt{xy(x+y)}$
N. P. Erugin
379
On the formulation of boundary value problems for differential equations with deviating argument and several highest terms
G. A. Kamenskii, A. D. Myshkis
409
On the controllability of systems with distributed lag
V. V. Krakhotko, A. V. Metel'skii
419
A condition for the nonvanishing of the Wronskian of a fundamental system of solutions of a linear differential equation with retarded argument
S. M. Labovski
426
The cyclic trajectories of systems with switching
N. P. Prikhod'ko
431
A differential guidance game with integral constraints on the controls of the adversaries
B. N. Sokolov
436
A stability analysis of resonance problems
M. M. Khapaev
447
Application of the method of I. A. Lappo-Danilevskiǐ to the problem of finding functions that map a half-plane conformally onto circular polygons
A. R. Tsitskishvili
458
The preservation of the nature of the recurrence of the solutions of differential equations under perturbations
B. A. Shcherbakov, L. V. Koreneva
470

Partial Differential Equations
Asymptotic behavior of the limiting value of the Green's function of a pseudodifferential operator
V. V. Barkovskii
476
Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. V. A theorem on the uniform convergence of the spectral decomposition for a general second order elliptic operator
Sh. A. Alimov, V. A. Il'in
481
Estimate of the change of the solution of the Dirichlet problem under variation of the domain
È. M. Saak
507
On the problem of constructing a complete integral of the Hamilton–Jacobi equation
M. A. Chuev
513

Integral Equations and Integral-Differential
On the question of an integral equation with deviating argument
G. G. Islamov
521
Controllable operators
Yu. K. Lando
531

Short Communications
On the second theorem of N. N. Bogoljubov in the averaging principle for functional-differential equations of neutral type
R. R. Akhmerov, M. I. Kamenskii
537
The index and solvability of a certain problem for a singular integro-differential equation with conjugation
V. P. Gavrin
541
The order of an algebraic curve that is a solution of a differential equation
M. V. Dolov
544
The limit cycles of a certain dynamical system
I. A. Konovalov
547
Expansion in the eigenfunctions of a second order partial differential equation of polar type in the case of the whole plane
O. F. Mikulina
550
The realizability of the phase diagrams of structurally stable three-dimensional dissipative systems
S. Yu. Pilyugin
553
A certain method of constructing integrable linear equations with a small parameter
G. E. Popov
555
Holomorphic integrals of a certain system of differential equations
A. P. Sadovskii
558
The Cauchy problem for a stochastic first order hyperbolic system
A. M. Soygin
561
The radius of attraction of a certain two-dimensional system
È. S. Shpigelman
563
Family of periodic solutions of a system of second order differential equations without dissipation
G. L. Yuzbashev
567

Letter to the editor
Поправки к статье: “Доказательство существования неправильных систем линейных дифференциальных уравнений с квазипериодическими коэффициентами” (Дифференц. уравнения, 5, № 11, 1969)
V. M. Millionshchikov
569
Поправки к статье: “Системы с интегральной разделенностью всюду плотны в множестве всех линейных систем дифференциальных уравнений” (Дифференц. уравнения, 5, № 7, 1969)
V. M. Millionshchikov
569
Поправки к статье: “О неустойчивости особых показателей и о несимметричности отношения почти приводимости линейных систем дифференциальных уравнений” (Дифференц. уравнения, 5, № 4, 1969)
V. M. Millionshchikov
569
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019